| Model Number |
20100000102011010 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device prompted a "unit failed" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to the solder pad lifted at the connector of the display board.The display board will be replaced to resolve the report.The board was scrapped after testing.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis of reports of this type has not identified an increase in trend.